MathSciNet Relay Station
MathSciNet bibliographic data
MR1371148 17B37 (17B10 81R50)
Zou, Yi Ming Finite-dimensional representations of $U_q({\rm sl}(2,1))$. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1607–1616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement